# SDR QXEA200400648

- Difficulty date: August 28, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 1,891 hours, 1,324 cycles
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03136H4212
- Condition: Failed
- Location: Cockpit
- Part time: 1,891 hours, 1,324 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT DIVERTED WHEN THE CREW HEARD A LOUD BANG AND NOTICED THE FIRST OFFICERS  WINDSHIELD HAD SHATTERED.  MAINTENANCE INSPECTED THE A/C AND REPLACED THE RT WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
